On the periodic Lotka-Volterra competition model

J. C. Eilbeck, J. López-Gómez

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We analyze the existence, stability, and multiplicity ofT-periodic coexistence states for the classical nonautonomous periodic Lotka-Volterra competing species model. This is done by treating the average values of the birth rates of species as parameters, and studying the global structure of the set of coexistence states as these parameters vary. As a result of this analysis, we can explain the interesting differences between the results for the periodic case and the associated autonomous model. © 1997 Academic Press.

Original languageEnglish
Pages (from-to)58-87
Number of pages30
JournalJournal of Mathematical Analysis and Applications
Volume210
Issue number1
DOIs
Publication statusPublished - 1 Jun 1997

Fingerprint Dive into the research topics of 'On the periodic Lotka-Volterra competition model'. Together they form a unique fingerprint.

  • Cite this